MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS LUERACTIV Y-SI; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS LUERACTIV Y-SI; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2947-24
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that on the third day of an infusion, the patient felt a leak in the infusion, and saw that the extension tube was broken, the nurse turned off the infusion in time and removed the needle, and replaced it with a new needle to continue the infusion.No patient injury was reported.
 
Additional Manufacturer Narrative
Other text: h6 conclusion codes: updated.Device evaluation: one device and one photo was submitted for investigation.The unit was observed to have the tubing between the y-site and base broken in two pieces.The damage to the tubing does not present any stress marks, the damage resembles being cut clean with a sharp instrument.Evidently the damage will cause the unit to leak, the reported failure is confirmed.The root cause is the product became damaged after it left the manufacturing facilities.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No corrective actions taken.

Brand Name
DELTEC GRIPPER PLUS LUERACTIV Y-SI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16755749
Report Number3012307300-2023-04223
Device Sequence Number8528783
Product Code FPA
UDI-Device Identifier10610586016776
UDI-Public10610586016776
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2947-24
Device Catalogue Number21-2947-24
Device Lot Number4257771
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/03/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown